# SDR UPS97223151

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, DURING FLIGHT EXPERIENCED A TEN MINUTE PERIOD OF INTERMITTENT ILLUMINATION OF NR 1 ENG A/SS 13 FIRE DETECTION FAULT LIGHTS.  REMAINED OUT FOR REST OF FLIGHT.  FOUND NR 1 ENGINE FIREWALL CONNECTOR (D9511P) WIRES CHAFING TO GROUND WIRES.  REPAIRED USING SELF FUSING TAPE (P/N 410) AND REPOSITIONED.  SYSTEM OPS CHECKED AND FOUND SERVICEABLE.
